Common "Heavy Bleeding And Weakness" queries answered by top doctors | iCliniq

Heavy Bleeding And Weakness

Heavy bleeding or menorrhagia is abnormally heavy and prolonged menstrual bleeding. The excess loss of blood results in anemia, weakness, and tiredness. The other symptoms include shortness of breath, fatigue, and passing of blood clots.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can copper-T be the reason for my heavy and prolonged periods?

Query: Hi doctor, My baby is now 1 year old. I got copper T inserted after 3 months of my delivery. I still have prolonged and heavy periods followed by spotting lasting for up to 10-15 days. There is no other issue that I face. Is it because of copper T insertion or can there be some other reason too? Wil...  Read Full »


Dr. Purushottam Sah

Answer: Hi, Welcome to icliniq.com. I have read and understood your problem. How was the bleeding before pregnancy and for 3 months after delivery? Was your delivery a normal or C-section? Whether the copper-T is properly placed or not or to see some other cause for heavy bleeding you need to take a tran...  Read Full »

Does Menorrhagia Cause Anemia? Please Help

Query: Hi doctor, Person who suffers from menorrhagia (heavy bleeding during period) is at higher risk of anemia. 1. Is this true? Is there any basis to this claim? 2. What if you are already anemic and suffering from menorrhagia? 3. What complications are associated with the same? 4. What precautions shou...  Read Full »


Dr. Sameer Kumar

Answer: Hi, Welcome to icliniq.com. It is common for a woman to experience blood loss of 60-80 ml per menstrual cycle. In cases of menorrhagia the blood loss is heavier and in the form of clots or in terms of using more than 6-7 sanitary napkins daily during menses. Menorrhagia easily leads to anemia over...  Read Full »

Why am I bleeding heavily, six weeks after delivery?

Query: Hi doctor, I am currently (almost) 6 weeks postpartum. I had sex at 4 weeks of postpartum and I got the Nexplanon inserted a couple of days before that. My doctor checked to see whether my uterus was still up high and it was not. Also, I did not have any tearing during birth. My bleeding stopped at ...  Read Full »


Dr. Neha Rathod

Answer: Hi, Welcome to icliniq.com. Please get yourself checked by a gynecologist internally and get a pelvic scan done to rule out the exact cause. Post delivery your body is tender and in a state of recovery. It is not yet ready to take so much stress and strain. Usually, this could be due to the Nexplan...  Read Full »

Why do I get prolonged foul odor vaginal bleeding?

Query: Hi doctor, I am 23 years old and mostly likely anemic. Before two months, my period lasted longer than normal and the bleeding stopped after 8 to 10 days. My last period started on the correct date and I am still bleeding. I thought it was finished after my normal five day streak, but I leaked blood...  Read Full »


Dr. Mavani Jimesh Himatbhai

Answer: Hi, Welcome to icliniq.com. You can bleed more sometimes due to irregular menses because of hormonal (chemical) levels of your body and its effect. But, you can bleed also due to cervical erosions and infection there. I personally never recommend tampons. Because, your menstrual blood contains som...  Read Full »

My wife has been having weakness after taking Unwanted-72. Please help.

Query: Hi doctor, My wife and I had sex, and she took the Unwanted 72 within 12 hours, and after 15 days, at the time of her period, she found bleeding just for one day. Today is the third day of her period, and she is not feeling well. There is a weakness in her body. Please help. Thanks.  Read Full »


Dr. Neha Rathod

Answer: Hi, Welcome to icliniq.com. I understand your concern. Since you have taken an emergency contraceptive pill within 72 hours of intercourse, then there is no chance of pregnancy. This could be because of hormonal changes due to the medication you have taken. So relax and do not worry. However, if yo...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.